Top
10
Doctor insights on: Lustral Side Effects

Share
1

1
Whn will the side effects of lustral subside.

Whn will the side effects of lustral subside.

Sertraline: Lustral (sertraline) can have side effects that often subside over the course of 1-2 weeks after starting (and dosage should be increased gradually). ...Read more

2

2
What are the views on lustral-does it have unpleasant side effects?

What are the views on lustral-does it have unpleasant side effects?

Sertraline: I'm not sure why you're asking about a brand of sertraline sold in the uk (b/c you noted you live in pa). Here in the states, we prescribe generic setraline or branded zoloft for depression & anxiety. Check out http://www.Drugs.Com/sertraline.Html for info re side effects. Talk to your prescribing doc to make sure benefit outweighs risk before taking medication (also look for interactions). ...Read more

3

3
What drug has the least side effects, Lexapro (escitalopram) or lustral.Thanks?

What drug has the least side effects, Lexapro (escitalopram) or lustral.Thanks?

Lustral: different people respond differently when it comes to tolerance. Lexapro (escitalopram) is supposedly more tolerated than Lustral (Zoloft) & is more conveniently dosed (once daily). ...Read more

See 2 more doctor answers
5

5
Hi am on 50mg lustral for anxiety an depression what side effects are they x?

Hi am on 50mg lustral for anxiety an depression what side effects are they x?

Gastrointestinal: Well commonly used name in usa is zoloft or sertraline. Common side effects are gastrointestinal like nausea, diarrhea, vomiting. Sexual s. E. Dry mouth, drowzyness or dizziness. Some reports of increased suicidal ideations etc. ...Read more

See 2 more doctor answers
6

6
What is the side effects of lustral .. My bf drinking it.He has ptsd.It's been third week he drinking it and he ain't feeling himself better?

What is the side effects of lustral .. My bf  drinking it.He has ptsd.It's been third week he drinking it and he ain't feeling himself better?

Never stop "cold": I think it's a really good idea for your guy to get into therapy with an someone experienced in ptsd. There are effective approaches, some use drugs but not all and the'd be integrated into an overall plan. Be sure he does not just stop the lustral - it can be dangerous - he needs to taper off w/ monitoring. He's a lucky guy to have a close (patient) friend for going through tx. I wish u2 the best. ...Read more

7

7
Is headaches a side effect of lustral.Thanks?

Is headaches a side effect of lustral.Thanks?

Not likeley : Lustral is used to treat depression, panic attacks and chronic pain. Common side effects are nausea, dizziness, drowsiness, dry mouth, loss of appetite, diarrhea and upset stomach. Headache is not ssris side effect. Rec.: see your pcp for further investigation of the co-morbidity. ...Read more

10

10
Have gained weight from taking lustral and amitryptaline, nearly off them, will I lose the weight through proper eating and exercise?

Have gained weight from taking lustral and amitryptaline, nearly off them, will I lose the weight through proper eating and exercise?

Yes, possible weight: gain. Unfortunately, doctors often do not address this when prescribing medicine, despite weight gain being very troubling for the many patients. To loose weight please eat less, exercise more and visit your doctor for physical exam routinely. Nothing crazy, just change your life style. Good luck. ...Read more

See 2 more doctor answers